# SDR A6WA202111087954

- Difficulty date: August 13, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R100444
- Part serial: NSN
- Condition: Cracked
- Location: Rh Lwr Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RH WING LOWER PLANK AT WS 65.75 BETWEEN STR 15R AND STR 16R.  CRACK DIMENSIONS ARE 2.00"(L) X .001" (W).  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED 2.2" (L) X 1.8" (W) CUTOUT OF LOWER FWD PLANK, 3.9" (L) X 2.35" (W) CUTOUT OF LOWER MID PLANK, AND 2.64" DIAMETER CUTOUT OF LOWER FUEL DRAIN ON R/H WING AT WS 65.75 AT STR 16R. PERFORMED HFEC WITH NO INDICATIONS. INSTALLED 3 EACH DOUBLERS AT REPAIR  LOCATION LOWER RH WING AT WS 52.5 - WS 83.5 AND 20.5" AFT OF FWD SPAR TO 45.5" AFT OF FWD SPAR. LOWER DOUBLER FABRICATED FROM .071 7075-T6 DIM: 31"(L) X 25"(W). MID DOUBLER FABRICATED FROM .100 7075-T6 DIM: 27"(L) X 21"(W). TOP DOUBLER FABRICATED FROM 7075-T6 DIM:23"(L) X 19"(W). ALL WORK PERFORMED WITHIN LIMITS IAW MHIRJ REO 601R-57-21-3508 REV (--) AND SERVICE BULLETIN 601R-57-044 REV D DATED DEC 20/2019. MLI#4 REMOVED FROM R/H WING IAW MODSUM #IS601R28410138 REV A DATED 2021-10-29 AND CSL #1922 REV (--) DATED 10/25/2021. ALL WORK PERFORMED ON AERSALE W/O #003375 CARD #20364. TT: 39,614 TC: 37,971
